# SDR DXTA2009102001

- Difficulty date: October 2, 2009
- Submitted: October 2, 2009
- Operation: General aviation
- Aircraft: N802QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600706
- Aircraft time: 2,309 hours, 1,840 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, THE RADAR WHILE IN STBY WOULD FLASH "WAIT" ON THE MFD LOWER LEFT. IN WX MODE ON THE CONTROL HEAD AND SUBPANEL IT WOULD CYCLE BETWEEN A YELLOW "WX" AND WAIT. YOU COULD NOT ADJUST THE PITCH OR RANGE. THE RADAR WOULD NOT PAINT IN WX OR GMAP MODE.
